RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuzmitskii, Oleg Alekseevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:26
Abstract pages:81
Full texts:70

http://www.mathnet.ru/eng/person102779
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1990
1. O. A. Kuzmitskii, Yu. S. Chumakov, “Structure of temperature field in free-convective boundary layer around vertical isothermal surface”, TVT, 28:6 (1990),  1142–1148  mathnet; High Temperature, 28:6 (1990), 870–875  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020